# SDR A6WA2019013146348

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 35,148 hours, 34,291 cycles
- Engine: Ge CF343B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO LAND, FLAP FAIL CAUTION MESSAGE WHEN FLAPS SELECTED TO 30 DEGREES. FLAPS FAILED IN 20 DEGREE POSITION. COMPLIED WITH QRH.
